# SDR KKI2003F00000

- Difficulty date: January 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N317L
- Make and model: Cessna 310F
- Aircraft serial: 3100126
- Engine: Cont IO470D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pin
- Condition: Wrong Part
- Location: Feathering
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS FOUND THAT FEATHERING PIN ASSY MOUNTED ON THIS PROPELLER IS WRONG PART.  PART AS INSTALLED IS MOUNTED ON TOP OF TWO RIVETS IN SPINNER BULKHEAD, CAUSING PART TO BE BENT OVER THE RIVETS AND WEARING ON BLADE CLAMPS.  LEFT UNREPAIRED IT COULD SERIOUSLY COMPROMISE INTEGRITY OF THE BLADE CLAMP OR LATCH ASSY COULD FINALLY BREAK DUE TO STRESS. LATCH ASSY SHOULD HAVE CAST INTO ASSY, STAND-OFFS ON  BOTTOM TO GIVE CLEARANCE FOR RIVETS.  CORRECT ASSY SHOULD ALSO HAVE INDENTIONS CAST INTO MOUNTING POINTS TO GIVE CLEARANCE FOR PROP FLANGE MOUNTING BOLTS.  ASSY AS MOUNTED HAS BEEN FORCED INTO POSITION AND PROP MOUNTING BOLTS HAVE LEFT THREAD GOUGES WHERE BOLT WAS FORCED PAST ASSY.
